MAUDE Adverse Event Report: MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION

MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION
Model Number DS5100C-US
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had intermittent low baselines on all of the monitors.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The unit is administrative return.The unit arrived with software version 7.2.6.0.Unit was tested and the unit functioned as intended with no errors.The investigation found the device to function normally.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MITG - GALWAY
new mervue industrial park
galway
MDR Report Key9121082
Report Number8020893-2019-00192
Device Sequence Number14126465
Product Code MUD
UDI-Device Identifier10884521185913
UDI-Public10884521185913
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS5100C-US
Device Catalogue NumberDS5100C-US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1